# SDR USAA2013031900023

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 95,138 hours, 33,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300265
- Part serial: A10126
- Condition: Delaminated
- Location: Le Slat
- Part time: 41,692 hours, 12,955 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON LOWER SURFACE OF LEFT WING 5 SLAT TRAILING EDGE WEDGE BETWEEN SLAT STA 200 TO SLAT STA 224 APPROX 26 INCHES FROM OUTBOARD END.  REPLACED LEFT WING 5 SLAT ASSEMBLY IAW B757 JOB CARD 19L51027001.
